# SDR GAIA01041

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N901RF
- Make and model: Boeing 727259
- Aircraft serial: 22476
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT - 1863 - EWR-FWA - ON CLIMB-OUT, NR 3 STARTER VALVE LIGHT CAME ON.  RIGHT PACK WENT TO 62 PSI.  PERFORMED ENGINE SHUTDOWN.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO EWR.  INSPECTED INLET AND EXHAUST AND MAIN OIL SCREEN AND FOUND NO DEFECTS.  CHECKED PNEUMATIC DUCT AND ENGINE CASE.  FOUND NO DEFECTS.  OPERATED ENGINE AT MCT.  OPERATION WAS NORMAL.  CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
